Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 393512, 5 pages
http://dx.doi.org/10.1155/2014/393512
Research Article

Strong Convergence Theorems of the Algorithm for -Monotone Operators in Hilbert Spaces

School of Mathematics and Statistics, Xidian University, Xi’an 710071, China

Received 19 February 2014; Accepted 6 April 2014; Published 30 April 2014

Academic Editor: Yisheng Song

Copyright © 2014 Huimin He and Sanyang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huimin He and Sanyang Liu, “Strong Convergence Theorems of the Algorithm for -Monotone Operators in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 393512, 5 pages, 2014. doi:10.1155/2014/393512